Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Educating doctors

Posted by Mim on November 13, 2005, at 8:11:10

In reply to Re: Effexor XR vs. Paxil and weight gain spierson1253, posted by tlryan21 on November 12, 2005, at 7:13:41

Hello,

I am so glad to hear about the collection of side effects. The little paper in the box has the side effects divided in three categories; ones that occure: often, sometime and seldom(I assume this is world wide, I am writing from Europe). Well, "often" include tense muscles, loss of appetite, and sleeplessness. "Seldom" included "de-regulating cycle" which is a vauge way to mention the menstral cycle...which everyone denies is possible. Well, I have been losing a little blood on and off for ages...no "cycle" whatsoever, and my delightful doctor reccomended I get a scan and find out why. He also told the gynocoligist that I was edgy about the constant loss of blood (like who wouldn't be??). Anyway, thanks for the information and support.

I am in a major dip again and all I can do is keep telling myself that it will pass one of these days. I just have to keep from making any major discisions (do not divorce,do not quite job, do not kill teenaged step-daughers or leave the country...just wait it out). It feels so good to know you understand this.

Please send me cyber patience and thanks for being yourselves!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mim thread:13781
URL: http://www.dr-bob.org/babble/20051112/msgs/578175.html